Near metrizability via a new approach
Keywords:nearly paracompact space, regular open set, nearly regular and uniform pseudo-bases, nearly metrizable.
AbstractThe present article deals with near metrizability, initiated in an earlier paper, with a new orientation and approach. The notions of nearly regular and uniform pseudo-bases are introduced and analogues of some results concerning metrizability and paracompactness are obtained for near metrizability and near paracompactness respectively via the proposed approach, suitably formulated.
A. V. Arhangel'skii and V. I. Ponomarev, Fundamentals of General topology: Problems and exercises, Hindustan publishing corporation(India), 1984.
R. Engelking, General Topology, Sigma series in Pure Mathematics, Berlin, Heldermann, 1989.
N. Ergun, A note on nearly paracompactness, Yokahama Math. Jour. 31 (1983), 21-25.
I. Kovacevic, Almost regularity as a relaxation of nearly paracompactness, Glasnik Mat. 13 (33)(1978), 339-341.
I. Kovacevic, On nearly paracomapct spaces, Publications De L'institut Mathematique 25 (1979), 63-69.
M. N. Mukherjee and D. Mandal, On some new characterizations of near paracompactness and associated results, Mat. Vesnik 65, no. 3 (2013), 334-345.
M. N. Mukherjee and D. Mandal, Concerning nearly metrizable spaces, Applied General Topology 14, no. 2 (2013), 135-145. (http://dx.doi.org/10.4995/agt.2013.1583)
T. Noiri, A note on nearly paracompact spaces, Mat. Vesnik 5 (18)(33)(1981), 103-108.
M. K. Singal and S. P. Arya, On almost regular spaces, Glasnik Mat. 4 (24)(1969), 89-99.
M. K. Singal and S. P. Arya, On nearly paracompact spaces, Mat. Vesnik 6 (21)(1969), 3-16.
J. W. Tukey, Convergence and uniformity in topology, Princeton University Press, Princeton, N. J. 1940. ix+90 pp. Transl. (2), 78 (1968), 103-118.
How to Cite
This journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.